# SDR HNAA2013080200441

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,255 hours, 78,959 cycles
- Engine: Pwa PW120A
- System (JASC): 7932 · Engine Oil Quantity
- Part: Control Box
- Part number: 80062211
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED CONTINUOUSLY ON CLIMB.  OIL PRESSURE INDICATED NORMAL- IN GREEN ARC.  ENGINE WAS SHUTDOWN IN FLIGHT.  CREW REPORTED OIL/FUEL TEMPS NORMAL AND DID DECLARE AN EMERGENCY.  CONNECTOR LIGHT REMAINS ON.  JUMPED CONNECTOR , LIGHT REMAINS ON.  R & R LIGHT CONTROL BOX. OPS CHECKED GOOD.
